Local Hardy Spaces with Variable Exponents Associated with Non-negative Self-Adjoint Operators Satisfying Gaussian Estimates

  1. Almeida, V. 1
  2. Betancor, J.J. 1
  3. Dalmasso, E. 2
  4. Rodríguez-Mesa, L. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad Nacional del Litoral
    info

    Universidad Nacional del Litoral

    Ciudad de Santa Fe, Argentina

    GRID grid.10798.37

Journal:
Journal of Geometric Analysis

ISSN: 1050-6926

Year of publication: 2020

Volume: 30

Issue: 3

Pages: 3275-3330

Type: Article

Export: RIS
DOI: 10.1007/s12220-019-00199-y SCOPUS: 2-s2.0-85065173782 GOOGLE SCHOLAR
Data source: Scopus